Kernel density estimation on the torus

Di Marzio, M, Panzera, A and Taylor, CC (2011) Kernel density estimation on the torus. Journal of Statistical Planning & Inference, 141 (6). 2156 - 2173 . ISSN 0378-3758



  • Di Marzio, M
  • Panzera, A
  • Taylor, CC
Copyright, Publisher and Additional Information: © 2011 Elsevier B.V. This is an author produced version of a paper subsequently published in Journal of Statistical Planning & Inference. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: von Mises density, circular distributions, bandwidth selection, cross-validation, directional-data, choice, family, derivatives, circle, circular symmetric unimodal families, conformation angles, density functionals, efficiency, minimax bounds, mixed derivatives, sin-order, toroidal kernels, twicing
  • Published: June 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 May 2011 12:29
Last Modified: 12 Apr 2017 01:35
Published Version:
Status: Published
Publisher: Elsevier Science BV
Identification Number: